# SDR 9JLA201410134977

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N404BL
- Make and model: Beech 400A
- Aircraft serial: RK367
- Aircraft time: 4,000 hours, 3,888 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341045
- Part serial: 490
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE VAPOR CYCLE AC SYS WAS INOPERATIVE.  TROUBLESHOOTING FOUND THE AC COMPRESSOR DRIVE MOTOR HAD OVERHEATED BY EVIDENCE OF PEELING PAINT ON UNIT.  THIS DRIVE MOTOR WAS INSTALLED A MONTH & A HALF PRIOR & FAILED WITH 55 HOURS OF OPERATION.  THE DRIVE MOTOR PN 1134104-5 SN 490 WAS REMOVED FROM SERVICE & AN OVERHAULED UNIT INSTALLED.  FUNCTIONAL CHECKS OK.
